Hausen, Jutta
Automorphisms of abelian p-groups and hypo residual finiteness
Rendiconti del Seminario Matematico della Università di Padova, Tome 45 (1971) , p. 145-156
Zbl 0231.20019 | MR 308270
URL stable : http://www.numdam.org/item?id=RSMUP_1971__45__145_0

Bibliographie

[1] Fuchs, L.: Abelian Groups, Budapest 1958. Zbl 0090.02003 | MR 106942 | Zbl 0091.02704

[2] Hausen, J.: The hypo residuum of the automorphism group of an abelian p-group, Pacific J. Math., to appear. MR 271208 | Zbl 0191.02204

[3] Sierpinski, W.: Cardinal and Ordinal Numbers, Warsaw 1965. Zbl 0131.24801 | MR 194339 | Zbl 0083.26803

[4] Specht, W.: Gruppentheorie, Berlin- Göttingen-Heidelberg 1960. Zbl 0074.25603